A 30-year-old female asked:
how can i get rid of excessive gas in my stomach? when i take advil, (ibuprofen) i will have excessive gas. i have to take advil (ibuprofen) for my pain :( otherwise i will be miserable. can you please suggest how can i reduce or minimize the symptoms
2 doctor answers
Dr. Aymee Lopez answered
16 years experience Pharmacology
Simethicone: Try taking some simethicone. It will relieve your gas symptoms.
Answered on Jan 25, 2014
Dr. Thomas Namey answered
47 years experience Rheumatology
Try switching...: Ibuprophen is not as strong or lasting as naproxen. You can get 500mg tablets to take twice daily (90 days worth) for $10.00 at most walmarts, krogers, target, etc. Switching to Naproxen may not give you gas and and better pain relief. Try some otc alleve and see if your GI tract works better.
Answered on Nov 24, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!